# SDR P5CA2021041500092

- Difficulty date: April 15, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 82,120 hours, 22,173 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Shutoff Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENG HPSOV.  PERFORMED BITE TEST ON AIR SUPPLY MODULE IAW B767 AMM 36-11-07. NO FAULTS NOTED AT THIS TIME. NO MSG DISPLAY. )
